# SDR HEEA066515

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6420 · Tail Rotor Head
- Part: Mount
- Part number: 407310203101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER ON MOUNT DETERIORATED.
